Home CV Editorial Boards Research Publications Teaching (in Polish) Warsaw BiomatTeam  

Monographs (since 1994)
M. Lachowicz, Asymptotic Analysis of Nonlinear Kinetic Equations: The Hydrodynamic Limit, in Lecture Notes on the Mathematical Theory of the Boltzmann Equation, World Scientific, Singapore 1995, 65-148.
L. Arlotti, N. Bellomo, E. De Angelis, M. Lachowicz, Generalized Kinetic Models in Applied Sciences, World Sci., New Jersey 2003.
M. Lachowicz, Links Between Microscopic and Macroscopic Descriptions, in Multiscale Problems in the Life Sciences. From Microscopic to Macroscopic, Eds. V. Capasso, M. Lachowicz, Lecture Notes in Mathematics 1940, Springer, 2008, 201-268.
M. Lachowicz, J. Miękisz (Eds.), From Genetics to Mathematics, World Sci., New Jersey 2009.
J. Banasiak, M. Lachowicz, Methods of small parameter in mathematical biology, Birkhäuser, Boston 2014.
J. Banasiak, A. Bobrowski, M. Lachowicz (Eds.), Semigroups of Operators - Theory and Applications, Springer Proceedings in Mathematics and Statistics, 2014

Special Issue
M. Kimmel, M. Lachowicz, A. Świerniak (Eds.), International Journal of Applied Mathematics and Computer Science, Vol. 13, No. 3, 2003, Cancer Growth and Progression, Mathematical Problems and Computer Simulations.
A. Friedman, M. Lachowicz, U. Ledzewicz, M.J. Piotrowska, Z. Szymańska (Eds.), Micro and Macro Systems in Life Sciences, Mathematical Biosciences and Engineering 14(1), 2017.
R. Anguelov, M. Lachowicz, Mathematical Methods and Models in Biosciences, International Conference BIOMATH 2017, Kruger Park, Biomath Forum Sofia 2018.

Publications (since 1994)
M. Lachowicz, Stochastic differential equations for the kinetic and hydrodynamic equations, Nonlinear Dyn., 5, 1994, 393-399.
N. Bellomo, M. Esteban, M. Lachowicz, Nonlinear kinetic equations with dissipative collisions, Appl. Math. Lett., 8, (5), 1995, 47-52.
L. Arlotti, M. Lachowicz, Qualitative analysis of an equation modelling tumor-host dynamics, Math. Comput. Model., 23, (6), 1996, 11-29.
L. Arlotti, M. Lachowicz, On the hydrodynamic limit for quantum kinetic equations, Compt. Rend. Acad. Sci. Paris, 323, S. I, 1996, 101-106.
L. Arlotti, M. Lachowicz, Euler and Navier-Stokes limits of the Uehling-Uhlenbeck quantum kinetic equations, J. Math. Phys., 38, 1997, 3571-3588.
N. Bellomo, M. Lachowicz, J. Polewczak, On a mathematical model in theoretical immunology, Appl. Math. Lett., 10, (4), 1997, 53-58.
M. Lachowicz, From kinetic to Navier-Stokes-type equations, Appl. Math. Lett., 10, (5), 1997, 19-23.
M. Lachowicz, Hydrodynamic limits of stochastic kinetic equations I, ARI, 50, (2), 1997, 131-140.
M. Lachowicz, On the hydrodynamic limit of the Enskog equation, Publ. Res. Inst. Math. Sci., 34, 1998, 191-210.
M. Lachowicz, Nonlocal coagulation and fragmentation, Proceedings of the Fifth National Conference on Application of Mathematics in Biology and Medicine, Ustrzyki G., September 14-17, 1999, 93-98.
L. Arlotti, N. Bellomo, M. Lachowicz, Kinetic equations modelling population dynamics, Transport Theory Statist. Physics, 29, (1-2), 2000, 125-139.
M. Lachowicz, D. Wrzosek, A nonlocal coagulation-fragmentation model, Appl. Math. (Warsaw), 27, (1), 2000, 45-66.
S. Jagodziński, M. Lachowicz, Incompressible Navier-Stokes limit for the Enskog equation, Appl. Math. Lett., 13, 2000, 107-111.
M. Lachowicz, Hydrodynamic limits of some kinetic equations, First RIMS Workshop on Mathematical Analysis in Fluid and Gas Dynamics, Kyoto, July 12-14, 1999, Eds. A. Matsumura & S. Kawashima, Surikaisekikenkyusho Kokyuroku N. 1146, 2000, RIMS Kyoto Univ., 121-143.
M. Lachowicz, Is the linearized Boltzmann-Enskog operator dissipative?, Appl. Math. Lett., 14, 2001, 291-295.
M. Lachowicz, Competition tumor - immune system, Proceedings of the Sixth National Conference on Application of Mathematics in Biology and Medicine, Zawoja, September 12-15, 2000, 89-93.
L. Arlotti, A. Gamba, M. Lachowicz, A kinetic model of tumor-immune system cellular interactions, J. Theoret. Medicine, 4 (1), 2002, 39-50.
M. Lachowicz, D. Wrzosek, Nonlocal bilinear equations. Equilibrium solutions and diffusive limit, Math. Models Methods Appl. Sci., 11, no. 8, 2001, 1393-1409.
J. Banasiak, M. Lachowicz, Chaos for a class of linear kinetic models, Compt. Rend. Acad. Sci. Paris, 329, S. IIb, 2001, 439-444.
M. Lachowicz, When topology meets medicine, Proceedings of the Seventh National Conference on Application of Mathematics in Biology and Medicine, Zawoja, September 25-28, 2001, 117-122.
J. Banasiak, M. Lachowicz, Topological chaos for birth-and-death-type models with proliferation, Math. Models Methods Appl. Sci., 12, 6, 2002, 755-775.
M. Lachowicz, From microscopic to macroscopic description for generalized kinetic models, Math. Models Methods Appl. Sci., 12, 7, 2002, 985-1005.
J. Banasiak, M. Lachowicz, Chaotic linear dynamical systems with applications, The Proceedings of the 2nd International Conference on Semigroups of Operators: Theory and Applications SOTA 2, Rio de Janeiro, 10-14 September 2001, Eds. C. Kubrusly, N. Levan, and M. da Silveira, Optimization Software, Los Angeles, 2002, 32-44.
J. Banasiak, M. Lachowicz & M. Moszynski, Topological chaos: When topology meets medicine, Appl. Math. Lett., 16, 2003, 303-308.
M. Lachowicz, Describing competitive systems at the level of interacting individuals, Proceedings of the Eighth National Conference on Application of Mathematics in Biology and Medicine, Lajs, September 24-27, 2002, 95-100.
M. Lachowicz, On bilinear kinetic equations. Between micro and macro description of biological populations, Banach Center Publ., 63, 2004, 217-230.
M. Lachowicz, Ph. Laurencot, & D. Wrzosek, On the Oort-Hulst-Safranov coagulation equation and its relation to the Smoluchowski equation, SIAM J. Math. Anal., 34, 6, 2003, 1399-1421.
M. Lachowicz, From microscopic to macroscopic descriptions of complex systems, Compt. Rend. Acad. Sci. Paris, S ie IIb, 2003, 331, 2003, 733-738.
S. Jagodziński, M. Lachowicz, On two incompressible hydrodynamic limits of the Boltzmann-Enskog equation I: Formal derivation, Transport Theory Statist. Physics 33, 2, 2004, 157-181.
M. Kolev, E. Kozłowska, M. Lachowicz, A mathematical model for single cell cancer - immune system dynamics, Math. Comput. Model., 41, 10, 2005, 1083-1095.
L. Arlotti, A. Deutsch, M. Lachowicz, On a discrete Boltzmann-type model of swarming, Math. Comput. Model., 41, 10, 2005, 1193-1201.
M. Lachowicz, General population systems. Macroscopic limit of a class of stochastic semigroups, J. Math. Anal. Appl., 307/2, 2005, 585-605.
M. Lachowicz, Stochastic semigroups and coagulation equations, Ukrainian Math. J., 57, 6, 2005, 770-777.
M. Lachowicz, Micro and meso scales of description corresponding to a model of tissue invasion by solid tumours, Math. Models Methods Appl. Sci., 15, 2005, 1667-1683.
S. Jagodziński, M. Lachowicz, On two incompressible hydrodynamic limits of the Boltzmann-Enskog equation II: A rigorous result, Transport Theory Statist. Physics 34, 2005, 447-474.
J. Banasiak, M. Lachowicz, M. Moszyński, Semigroups for generalized birth-and-death equation in lp spaces, Semigroup Forum 73, 2006, 175-193.
J. Banasiak, M. Lachowicz, M. Moszyński, Chaotic behavior of semigroups related to the process of gene amplification-deamplification with cell proliferation, Math. Biosci., 206, 2007, 200-215
J. Banasiak, M. Lachowicz, Around the Kato generation theorem for semigroups, Studia Math. 179, 3, 2007, 217-238
M. Lachowicz, Towards microscopic and nonlocal models of tumour invasion of tissue, Eds. N. Bellomo, M. Chaplain, E. De Angelis, Birkhäuser, Boston 2008, 49-63
Z. Szymańska, C. Morales Rodrigo, M. Lachowicz, M. Chaplain, Mathematical modelling of cancer invasion of tissue: The role and effect of nonlocal interactions, Math. Models Methods Appl. Sci. 19 (2), 2009, 257-281
M. Chaplain, M. Lachowicz, Z. Szymańska, D. Wrzosek, Mathematical modelling of cancer invasion: The importance of cell-cell adhesion and cell-matrix adhesion, Math. Models Methods Appl. Sci. 24 (4), 2011, 719-743
M. Lachowicz, Microscopic, mesoscopic and macroscopic descriptions of complex systems, Prob. Engin. Mech., 26 (2011), 54-60, 2011, 54-60
J. Banasiak, M. Lachowicz, Multiscale approach in mathematical biology, Phys. Life Reviews 8 (1), 2011, 19-20
M. Lachowicz, Individually-based Markov processes modeling nonlinear systems in mathematical biology, Nonlinear Analysis Real World Appl. 12, 4, 2011, 2396-2407
L. Arlotti, E. De Angelis, L. Fermo, M. Lachowicz, N. Bellomo, On a class of integro-differential equations modeling complex systems with nonlinear interactions, Appl. Math. Letters 25 (2012), 490-495
M. Lachowicz, A. Quartarone, A general framework for modeling tumor-immune system competition at the mesoscopic level, Appl. Math. Letters 25, 2012, 2118-2122
J. Banasiak, E. Kimba Phongi, M. Lachowicz, A singularly perturbed SIS model with age structure, Math. Biosci. Engineering 10, 2013, 499-521
J. Banasiak, M. Lachowicz, On a macroscopic limit of a kinetic model of alignment, Math. Models Methods Appl. Sci. 23, 2013, 2647-2670
M. Lachowicz, T. Ryabukha, Equilibrium solutions for microscopic stochastic systems in population dynamics, Math. Biosci. Engineering 10, 2013, 777-786
M. Lachowicz, A. Quartarone, T. Ryabukha, Stability of solutions of kinetic equations corresponding to the replicator dynamics, Kinetic Related Models 7 (1), 2014, 109-119
M. Dolfin, M. Lachowicz, Modeling altruism and selfishness in welfare dynamics: The role of nonlinear interactions, Math. Models Methods Appl. Sci. 24 (12), 2014, 2361-2381
M. Dolfin, M. Lachowicz, Modeling DNA thermal denaturation at the mesoscopic level, Discrete Contin. Dyn. Syst. Ser. B 19 (8), 2014, 2469-2482
M. Dolfin, M. Lachowicz, Z. Szymańska, A general framework for multiscale modeling of tumor - immune system interactions, In Mathematical Oncology, Eds. A. d'Onofrio, A. Gandolfi, Birkhäuser, Boston 2014, 151-180
Z. Szymańska, M. Parisot, M. Lachowicz, Mathematical modeling of the intracellular protein dynamics: The importance of active transport along microtubules, J. Theoret. Biol. 363, 2014, 118-128
M. Lachowicz, Z. Szymańska, Nonlocal models of biological phenomena, Phys. Life Rev., 12, 2015, 76–77
M. Lachowicz, M. Moszyński, Infinite Banach direct sums and diagonal C_0-semigroups with applications to a stochastic particle system, Semigroup Forum, 93, 2016, 34-70
M. Parisot, M. Lachowicz, A kinetic model for the formation of swarms with nonlinear interactions, Kinetic Related Models, 9, 1, 2016, 131-164
M. Dolfin, M. Lachowicz, Modeling opinion dynamics: How the network enhances consensus, Networks Heterogeneous Media, 10, 4, 2015, 877-896
M. Lachowicz, From particle systems to learning processes, Phys. Life Rev., 16, 2016, 150–151
M. Lachowicz, H. Leszczyński, M. Parisot, A simple kinetic equation of swarm formation: blow-up and global existence, Appl. Math. Letters, 57, 2016, 104-107
M. Lachowicz, M. Parisot, Z. Szymańska, Intracellular protein dynamics as a mathematical problem, Discrete Contin. Dyn. Syst. Ser. B, 21, 8, 2016, 2551-2566
M. Dębowski, M. El Dika, J. Malejczyk, R. Zdanowski, C. Prigent, J.-P. Tassan, M. Kloc, M. Lachowicz, J.Z. Kubiak, Flexibility vs. robustness in cell cycle control: mathematical model of interplay between CDK1, PP2A and CDC25 activities in regulation of timing of M-phase entry in Xenopus laevis embryo cell-free extract, Internat. J. Develop. Biol., 60, 2016, 305-314
M. Lachowicz, H. Leszczyński, M. Parisot, Blow-up and global existence for a kinetic equation of swarm formation, Math. Models Methods Appl. Sci., 27, 6, 2017, 1153-1175
M. Lachowicz, A class of microscopic individual models corresponding to the macroscopic logistic growth, Math. Methods Appl. Sci., 41, 2018, 8446-8454
M. Lachowicz, A class of individual-based models, BIOMATH, 7, 1, 2018, Article ID: 1804127
M. Dolfin, M. Lachowicz, A. Schadschneider, A Microscopic Model of Redistribution of Individuals Inside an ‘Elevator’, Springer Nature 2018, P. Drygaś, S. Rogosin (Eds.), Modern Problems in Applied Analysis, Trends in Mathematics, 2018, 77-86
D. Burini, E. De Angelis, M. Lachowicz, A continuous-time Markov chain modeling cancer-immune system interactions, Commun. Appl. Indust. Math., 9 (2), 2018, 106-118
G. Dudziuk, M. Lachowicz, H. Leszczyński, Z. Szymańska, A simple model of collagen remodeling, Discrete Contin. Dyn. Syst. Ser. B, May 2019, 24(5): 2205-2217
M. Lachowicz, H. Leszczyński, K.A. Topolski, Self-organization with small range interactions: Equilibria and creation of bipolarity, Appl. Math. Computation, 343, 2019, 156-166
M. Dębowski, M. Lachowicz, Z. Szymańska, Microscopic description of DNA thermal denaturation, Appl. Math. Computation, 361 (2019) 47–60
M. Lachowicz, H. Leszczyński, E. Puźniakowska–Gałuch, Diffusive and anti-diffusive behavior for kinetic models of opinion dynamics, Symmetry, 2019, 11, 1024.
M. Dębowski, Z. Szymańska, J.Z. Kubiak, M. Lachowicz, Mathematical Model Explaining the Role of CDC6 in the Diauxic Growth of CDK1 Activity during the M-Phase of the Cell Cycle , Cells, 8 (2019) 1537

Papers in Polish
M. Lachowicz, D. Wrzosek, Matematyczne modele zjawisk przyrodniczych, Matematyka, Społeczeństwo, Nauczanie, OKM, 15, 1995, 4 - 15.
M. Lachowicz, Między mikroświatem a makroświatem - Analiza asymptotyczna, Wiadom. Mat., 32, s. II, 1996, 37-49.
M. Lachowicz, Matematyka chaosu, Matematyka, Społeczeństwo, Nauczanie, OKM, 22, 1999, 21-28.
M. Lachowicz, Modele matematyczne w biologii, Matematyka Stosowana - Matematyka dla społeczeństwa, 1, 42, 2000, 3-34.
M. Lachowicz, Dziwny atraktor Lorenza, Delta, 12 (355), 2003, 1.
M. Lachowicz, Nieskończoność - nieskończenie użyteczna, Delta, 7 (470), 2013, 12.
M. Lachowicz, Matematyka stosowana i mechanika, Delta, 4 (467), 2013, 1..
M. Lachowicz, Kilka uwag o matematyce stosowanej - przez matematyka stosowanego napisane, Mathematica Applicanda (Matematyka Stosowana) 42, 2014, xxxvi-xxxvii.
M. Lachowicz, Opisy wieloskalowe - wyzwanie dla matematyki, w Metody matematyczne w zastosowaniach, tom 3, pod redakcją A. Bartłomiejczyk, Centrum Zastosowań Matematyki, Politechnika Gdańska, Gdańsk 2015, 103-119.

Entry in Encyclopedia
M. Lachowicz, Model matematyczny, Wielka Encyklopedia PWN, tom 17.